# SDR AALA202310101528

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 82,702 hours, 10,719 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Part serial: 6003
- Condition: Shorted
- Location: Zone 900 - Lav/G
- Part time: 5,885 hours, 893 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY NUMBER 2 CHILLER CIRCUIT BREAKER POPPED, SLIGHT SMOKE SMELL. **SUPPLEMENTAL REPORT FOR AALA202310091528: AFT GALLEY NUMBER 2 CHILLER REPLACED. PER AMM 25-33-03. FUNCTIONAL CHECK GOOD.** (CLOSED)
